# SDR WTAA950254

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 811
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Bird Strike
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SEA - CREW REPORTED BIRD STRIKE AT AIRCRAFT NOSE AND WINDSCREEN AREA.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION OF AREA.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
